# SDR UPS405387

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, AT AMS, MAINTENANCE REPORTED, CORROSION IN STR 42 RT, STA 980.  OUT OF LIMITS, REPLACED STR 42 I.A.W. SRM 53-10-03, FIG. 1.
